I 'm trying to stay mobile but hve been unable to. It is rpescribed that I take Chantix twice a day for 12 weeks. I have been taking Chantix since 13 March 2014. Have you any words of encoujragement or suggestions as to what else I can do to ease this pain?
Yes, muscle soreness is a side effect. I have been on Chantix more than 4 weeks now-quit smoking after 10 days- and my side effects are still with me. I have tried every-and I do mean every other thing to quit. I am willing to put up with the S.E.'s to stop. It is that important. Your side effects sound a little extreme. Although, I just spent 2 days in bed with abdominal pain. My Pharmacist did say that physical symptoms are more likely to lessen than emotional ones. I would call my MD . Ask questions! Also, drink plenty of water. Some people dehydrate on this and that would make the soreness much worse. Half your body weight in water ounces. I weight 120=60 oz. of water a day.Bless your heart. I hope you are feeling better.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 3 answers
Smoking Cessation - Hello..I started Chantix 8 days ago..today was the first day, that I did'nt want
Posted 21 Apr 2010 • 5 answers
Posted 18 Jul 2010 • 3 answers
Smoking Cessation - Hi everyone. My question is to anyone on taking Chantix. How long were you told?
Posted 25 Sep 2013 • 2 answers
Posted 19 May 2014 • 2 answers